New Gravity Wave Treatments for GISS Climate Models

Record Type

  • Journal Articles

Full Title

  • New Gravity Wave Treatments for GISS Climate Models

Author(s)

  • Geller M, Zhou T, Ruedy R, Aleinov I, Nazarenko L, Tausnev N, Sun S, Kelley M, Cheng Y

Publication Title

Publication Title (abbreviated)

  • J CLIMATE

Publication Date

  • 2011 Aug

DOI

  • 10.1175/2011JCLI4013.1

ISSN

  • 0894-8755

Volume

  • 24

Issue

  • 15

Page Count

  • 14

First Page

  • 3989

Last Page

  • 4002

Keyword(s)

Citation

  • Geller M, Zhou T, Ruedy R, Aleinov I, Nazarenko L, Tausnev N, Sun S, Kelley M, Cheng Y. New Gravity Wave Treatments for GISS Climate Models. J CLIMATE. 2011;24 (15):3989-4002.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On author's personal website or e-prints server
  • On Institutional Repository after 6 months embargo
  • Author's Post-print (accepted version) must be removed no later than 1 months after publication and replaced with abstract of article, along with full citation
  • Publisher's version/PDF may be used (not EOR version) on Institutional Repository only
  • Institutional affiliation must be listed in article
  • Publisher copyright must be acknowledged with set statement (see policy)
  • Set statement to accompany each version deposited, e.g. for pre-print, authors post-print etc
  • Must link to publisher version

More usage information may be available at SHERPA/RoMEO